# SDR CALA2022123003520

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 72,524 hours, 26,274 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

LE FLAP TRANSIT LIGHT ILLUM AFTER SELECTING FLAPS 15. REMOVED AND REPLACED LEFT WING SLAT #1 INBOARD PROXIMITY SENSOR (S995). OPS CHECK GOOD.
